# SDR SIMA20130924001

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 8,122 hours, 5,071 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Inoperative
- Location: Trim Up
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CAPTAIN'S NOSE UP STAB TRIM FAILED.  NOSE DOWN TRIM NORMAL.  F/O'S SIDE NORMAL. R & R PITCH TRIM SWITCH IAW AMM 27-41-05.
